MAUDE Adverse Event Report: DEPUY SPINE INC CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY

DEPUY SPINE INC CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283910000
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the cement was prepared and at the time of injecting it through the cementing cannulas, it was noticed that the cement is not going down.The pump was checked and it is screwed properly onto the pipette, it is not going down.An attempt is made to inject again, but it does not go down to the point that the pressure increases and water begins to leak throughout the pump mechanism.This causes the cement to remain inside the pipette and cannot be injected, setting in its established time.The 10cc of cement are lost and it cannot be used.The other kit that they sent must be opened.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.Corrected: g1, device history review a dhr evaluation was performed for the finished device, product code: 283910000, lot number: 421383, the product was released on: 24-jan-2025, manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CMT SYS, 11C
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 2400
SZ   2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22897846
Report Number1526439-2025-01095
Device Sequence Number8984856
Product Code NDN
UDI-Device Identifier10705034209623
UDI-Public(01)10705034209623(17)261231(10)421383
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283910000
Device Lot Number421383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown